MathSciNet Relay Station
MathSciNet bibliographic data
MR2052426 (2004m:68109) 68Q30 (03F60)
Yu, Liang; Ding, Decheng There are $2\sp {\aleph\sb 0}$ many $H$-degrees in the random reals. Proc. Amer. Math. Soc. 132 (2004), no. 8, 2461–2464 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement